ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2019.2.32113

Randic Type Additive Connectivity Energy of a Graph

Madhusudhan, K. V. , Reddy, P. S. K. , Rajanna, K. R.
Vladikavkaz Mathematical Journal 2019. Vol. 21. Issue 2.
Abstract:
The Randic type additive connectivity matrix of the graph \(G\) of order \(n\) and size \(m\) is defined as \(RA(G)=(R_{ij})\), where \(R_{ij}=\sqrt{d_{i}}+\sqrt{d_{j}}\) if the vertices \(v_i\) and \(v_j\) are adjacent, and \(R_{ij}=0\) if \(v_i\) and \(v_j\) are not adjacent, where \(d_i\) and \(d_j\) be the degrees of vertices \(v_i\) and \(v_j\) respectively. The purpose of this paper is to introduce and investigate the Randic type additive connectivity energy of a graph. In this paper, we obtain new inequalities involving the Randic type additive connectivity energy and presented upper and lower bounds for the Randic type additive connectivity energy of a graph. We also report results on Randic type additive connectivity energy of generalized complements of a graph.
Keywords: Randic type additive connectivity energy, Randic type additive connectivity eigenvalues
Language: English Download the full text  
For citation: Madhusudhan, K. V., Reddy, P. S. K. and Rajanna, K. R. Randic Type Additive Connectivity Energy of a Graph,† Vladikavkaz Math. J., 2019, vol. 21, no. 2, pp. 18-26. DOI 10.23671/VNC.2019.2.32113
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт